# SDR AALA201705099015

- Difficulty date: May 4, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 21,049 hours, 17,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17007298003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON FORWARD MAIN CABIN FLOOR BEAM AT -Y345 BETWEEN FR 12 AND FR 13. REPLACED FLOOR BEAM PER DRAWING 170-00822-503, SRM 51-41-01, 51-41-02 AND 51-41-03.
